Mathematics

[26] An entropy-like proximal algorithm and the exponential multiplier method for convex symmetric cone programming

Jein-Shan Chen Shaohua Pan

TBD mathscidoc:1910.43916

Computational Optimization and Applications, 47, (3), 477-499, 2019.11
[ Download ] [ 2019-10-20 22:47:11 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] A continuation approach for the capacitated multi-facility weber problem based on nonlinear SOCP reformulation

Jein-Shan Chen Shaohua Pan Chun-Hsu Ko

TBD mathscidoc:1910.43915

Journal of Global Optimization, 50, (4), 713-728, 2019.8
[ Download ] [ 2019-10-20 22:46:52 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] Strong semismoothness of Fischer-Burmeister complementarity function associated with symmetric cone

Yu-Lin Chang Jein-Shan Chen Shaohua Pan

TBD mathscidoc:1910.43914

Preprint, 2019
[ Download ] [ 2019-10-20 22:46:34 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] A proximal gradient descent method for the extended second-order cone linear complementarity problem

Shaohua Pan Jein-Shan Chen

TBD mathscidoc:1910.43913

Journal of Mathematical Analysis and Applications, 366, (1), 164-180, 2019.6
[ Download ] [ 2019-10-20 22:46:19 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] Stationary point conditions for the FB merit function associated with symmetric cones

Shaohua Pan Yu-Lin Chang Jein-Shan Chen

TBD mathscidoc:1910.43912

Operations Research Letters, 38, (5), 372-377, 2019.9
[ Download ] [ 2019-10-20 22:45:59 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[31] A merit function method for infinite-dimensional SOCCPs

Yungyen Chiang Shaohua Pan Jein-Shan Chen

TBD mathscidoc:1910.43911

Journal of Mathematical Analysis and Applications, 383, (1), 159-178, 2019.11
[ Download ] [ 2019-10-20 22:45:44 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[32] Proximal-like algorithm using the quasi D-function for convex second-order cone programming

SH Pan Jein-Shan Chen

TBD mathscidoc:1910.43909

Journal of Optimization Theory and Applications, 138, (1), 95, 2019.7
[ Download ] [ 2019-10-20 22:44:31 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[33] Symmetrization of generalized natural residual function for NCP

Yu-Lin Chang Jein-Shan Chen Ching-Yu Yang

TBD mathscidoc:1910.43908

Operations Research Letters, 43, (4), 354-358, 2019.7
[ Download ] [ 2019-10-20 22:44:12 uploaded by Jein_Shan_Chen ] [ 0 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[34] Numerical comparisons of two effective methods for mixed complementarity problems

Jein-Shan Chen Shaohua Pan Ching-Yu Yang

TBD mathscidoc:1910.43907

Journal of Computational and Applied Mathematics, 234, (3), 667-683, 2019.6
[ Download ] [ 2019-10-20 22:43:55 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[35] A smoothed NR neural network for solving nonlinear convex programs with second-order cone constraints

Xinhe Miao Jein-Shan Chen Chun-Hsu Ko

TBD mathscidoc:1910.43906

Information Sciences, 268, 255-270, 2019.6
[ Download ] [ 2019-10-20 22:43:15 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[36] Constructions of complementarity functions and merit functions for circular cone complementarity problem

Xin-He Miao Shengjuan Guo Nuo Qi Jein-Shan Chen

TBD mathscidoc:1910.43905

Computational Optimization and Applications, 63, (2), 495-522, 2019.3
[ Download ] [ 2019-10-20 22:42:57 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[37] Growth behavior of two classes of merit functions for symmetric cone complementarity problems

SH Pan Jein-Shan Chen

TBD mathscidoc:1910.43904

Journal of Optimization Theory and Applications, 141, (1), 167-191, 2019.4
[ Download ] [ 2019-10-20 22:42:41 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[38] A linearly convergent derivative-free descent method for the second-order cone complementarity problem

Shaohua Pan Jein-Shan Chen

TBD mathscidoc:1910.43903

Optimization, 59, (8), 1173-1197, 2019.11
[ Download ] [ 2019-10-20 22:42:22 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[39] On the generalized Fischer-Burmeister merit function for the second-order cone complementarity problem

Shaohua Pan Sangho Kum Yongdo Lim Jein-Shan Chen

TBD mathscidoc:1910.43901

Mathematics of Computation, 83, (287), 1143-1171, 2019
[ Download ] [ 2019-10-20 22:41:49 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[40] A class of interior proximal-like algorithms for convex second-order cone programming

Shaohua Pan Jein-Shan Chen

TBD mathscidoc:1910.43898

SIAM Journal on Optimization, 19, (2), 883-910, 2019.8
[ Download ] [ 2019-10-20 22:40:54 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[41] Conditions for error bounds and bounded level sets of some merit functions for the second-order cone complementarity problem

Jein-Shan Chen

TBD mathscidoc:1910.43896

Journal of Optimization Theory and Applications, 135, (3), 459-473, 2019.12
[ Download ] [ 2019-10-20 22:40:14 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[42] Smooth and nonsmooth analyses of vector-valued functions associated with circular cones

Yu-Lin Chang Ching-Yu Yang Jein-Shan Chen

TBD mathscidoc:1910.43895

Nonlinear Analysis: Theory, Methods & Applications, 85, 160-173, 2019.7
[ Download ] [ 2019-10-20 22:39:56 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[43] A new class of penalized NCP-functions and its properties

Jein-Shan Chen Z-H Huang C-Y She

TBD mathscidoc:1910.43894

Computational Optimization and Applications, 50, (1), 49-73, 2019.9
[ Download ] [ 2019-10-20 22:39:41 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[44] An R-linearly convergent derivative-free algorithm for the NCPs based on the generalized Fischer-Burmeister merit function

Jein-Shan Chen Hung-Ta Gao Shaohua Pan

TBD mathscidoc:1910.43893

Journal of Computational and Applied Mathematics, 232, (2), 455-471, 2019
[ Download ] [ 2019-10-20 22:39:26 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[45] Some characterizations for SOC-monotone and SOC-convex functions

Jein-Shan Chen Xin Chen Shaohua Pan Jiawei Zhang

TBD mathscidoc:1910.43892

Journal of Global Optimization, 45, (2), 259-279, 2019.10
[ Download ] [ 2019-10-20 22:39:08 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[46] An R-linearly convergent derivative-free algorithm for nonlinear complementarity problems based on the generalized FischerBurmeister merit function

Jein-Shan Chen Hung-Ta Gao Shaohua Pan

TBD mathscidoc:1910.43891

Journal of Computational and Applied Mathematics, 232, (2), 455-471, 2019.10
[ Download ] [ 2019-10-20 22:38:51 uploaded by Jein_Shan_Chen ] [ 0 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[47] A descent method for a reformulation of the second-order cone complementarity problem

Jein-Shan Chen Shaohua Pan

TBD mathscidoc:1910.43888

Journal of Computational and Applied Mathematics, 213, (2), 547-558, 2019.4
[ Download ] [ 2019-10-20 22:37:58 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[48] The SC1 property of the squared norm of the SOC FischerBurmeister function

Jein-Shan Chen Defeng Sun Jie Sun

TBD mathscidoc:1910.43886

Operations Research Letters, 36, (3), 385-392, 2019.5
[ Download ] [ 2019-10-20 22:37:21 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[49] A one-parametric class of merit functions for the second-order cone complementarity problem

Jein-Shan Chen Shaohua Pan

TBD mathscidoc:1910.43884

Computational Optimization and Applications, 45, (3), 581-606, 2019.4
[ Download ] [ 2019-10-20 22:36:46 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[50] Circular cone convexity and some inequalities associated with circular cones

Jinchuan Zhou Jein-Shan Chen Hao-Feng Hung

TBD mathscidoc:1910.43883

Journal of Inequalities and Applications, 2013, (1), 571, 2019.12
[ Download ] [ 2019-10-20 22:36:29 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved